Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 5, Pages 367-368
http://dx.doi.org/10.1155/S0161171200001575

A note on (gDF)-spaces

Instituto de Matemática, Universidade Federal Fluminense, Rua Mário Santos Braga, s/no, Niterói 24020-140, RJ, Brazil

Received 20 March 1998; Revised 24 July 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renata R. del-Vecchio, Dinamérico P. Pombo Jr., and Cybele T. M. Vinagre, “A note on -spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 5, pp. 367-368, 2000. https://doi.org/10.1155/S0161171200001575.